Journal article icon

Journal article

Comparison theorems and variable speed waves for a scalar reaction–diffusion equation

Actions


Access Document


Publisher copy:
10.1017/S030821050000130X

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Proceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume:
131
Issue:
05
Pages:
1133-1133
Publication date:
2001-10-05
DOI:
EISSN:
1473-7124
ISSN:
0308-2105
URN:
uuid:23b48ab4-a685-4ba0-a52a-4e01bfcbdcbd
Source identifiers:
18161
Local pid:
pubs:18161

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP